Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023

MAGNETIC FIELDS ON THE TANGENT BUNDLE OVER KÄHLERIAN MANIFOLDS

Nour Elhouda Djaa, Aydın Gezer, Mustapha Djaa

REPORTS ON MATHEMATICAL PHYSICS Cilt 91 · Sayı 2 · ss. 143–164 · 01.04.2023
DOI ile aç

Özet

This paper is devoted to the study of generalized magnetic vector fields as magnetic maps from a Kählerian manifold to its tangent bundle endowed with a Berger type deformed Sasaki metric. Some properties of Killing magnetic vector fields are provided specially in the case of an Einstein manifold and a space form. In the last section, we consider the case of unit tangent bundle.

Anahtar kelimeler

Tangent bundle killing vector field magnetic field Einstein manifold Berger type deformed Sasaki metric Kählerian manifold

Atıf için künye

Djaa, N. E., Gezer, A., & Djaa, M. (2023). MAGNETIC FIELDS ON THE TANGENT BUNDLE OVER KÄHLERIAN MANIFOLDS. REPORTS ON MATHEMATICAL PHYSICS, 91(2), 143–164. https://doi.org/10.1016/s0034-4877%2823%2900022-8

BibTeX
@article{djaa2023-73748,
  author = {Djaa, Nour Elhouda and Gezer, Aydın and Djaa, Mustapha},
  title = {MAGNETIC FIELDS ON THE TANGENT BUNDLE OVER KÄHLERIAN MANIFOLDS},
  journal = {REPORTS ON MATHEMATICAL PHYSICS},
  year = {2023},
  volume = {91},
  number = {2},
  pages = {143--164},
  issn = {0034-4877},
  doi = {10.1016/s0034-4877(23)00022-8},
  url = {https://akademik.atauni.edu.tr/yayinlar/73748-magnetic-fields-on-the-tangent-bundle-over-kahlerian-manifolds}
}